# SDR YENA2018110230723

- Difficulty date: October 30, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 68,554 hours, 24,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 113207
- Condition: No Test
- Location: Emergency Lights
- Part time: 21,969 hours, 7,953 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY 11WL FAILED EMERGENCY LIGHT SYSTEM TEST.  R & R THE BATTERY 11WL IAW AMM 33-51-38, EMERGENCY LIGHT SYSTEM CHECKED GOOD.
